Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6735
Title: Effectivity functions and acceptable game forms
Authors: Dutta, Bhaskar
Keywords: Economic theory
Mathematical functions
Pareto efficiency
Applied economics
Econometrics
Games
Issue Date: Sep-1984
Citation: Journal of Econometrica, v. 52, no.5, p.1151-1166
URI: http://hdl.handle.net/123456789/6735
Appears in Collections:Economics

Files in This Item:
File Description SizeFormat 
Effectivity Functions and Acceptable Game Forms.pdf275.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.